# SDR AALA200800347

- Difficulty date: February 17, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N563AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 67,487 hours
- System (JASC): 3510 · Crew Oxygen System
- Part: B-Nut
- Condition: Loose
- Location: Oxygen System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD INFLIGHT T1281/17FEB BOS TO DFW - AT FL320 CREW REPORTED AIRCRAFT LOST PRESSURIZATION.  OXYGEN MASKS DEPLOYED.  LANDED IAD WITHOUT INCIDENT.  SECURED LOOSE B NUT ON LEFT PACK SENSE LINE.  FERRIED TO LGA.  REPLACED ALL PASSENGER AND FLIGHT ATTENDANT OXYGEN CANISTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
